On a Problem of Statistical Inference in Null Recurrent Diffusions
Author
Abstract
Suggested Citation
DOI: 10.1023/A:1022607201304
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Khasminskii, R., 2001. "Limit distributions of some integral functionals for null-recurrent diffusions," Stochastic Processes and their Applications, Elsevier, vol. 92(1), pages 1-9, March.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Lu, Ye & Park, Joon Y., 2019. "Estimation of longrun variance of continuous time stochastic process using discrete sample," Journal of Econometrics, Elsevier, vol. 210(2), pages 236-267.
- Tao, Yubo & Phillips, Peter C.B. & Yu, Jun, 2019.
"Random coefficient continuous systems: Testing for extreme sample path behavior,"
Journal of Econometrics, Elsevier, vol. 209(2), pages 208-237.
- Yubo Tao & Peter C.B. Phillips & Jun Yu, 2017. "Random Coefficient Continuous Systems: Testing for Extreme Sample Path Behaviour," Cowles Foundation Discussion Papers 2114, Cowles Foundation for Research in Economics, Yale University.
- Tao, Yubo & Phillips, Peter C.B. & Yu, Jun, 2017. "Random Coefficient Continuous Systems: Testing for Extreme Sample Path Behaviour," Economics and Statistics Working Papers 18-2017, Singapore Management University, School of Economics.
- Aït-Sahalia, Yacine & Park, Joon Y., 2016. "Bandwidth selection and asymptotic properties of local nonparametric estimators in possibly nonstationary continuous-time models," Journal of Econometrics, Elsevier, vol. 192(1), pages 119-138.
- Löcherbach, Eva & Loukianova, Dasha, 2009. "The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes," Stochastic Processes and their Applications, Elsevier, vol. 119(7), pages 2312-2335, July.
- Loukianova, D. & Loukianov, O., 2005. "Uniform law of large numbers and consistency of estimators for Harris diffusions," Statistics & Probability Letters, Elsevier, vol. 74(4), pages 347-355, October.
- Tao, Yubo & Phillips, Peter C.B. & Yu, Jun, 2017.
"Random Coefficient Continuous Systems: Testing for Extreme Sample Path Behaviour,"
Economics and Statistics Working Papers
18-2017, Singapore Management University, School of Economics.
- Yubo Tao & Peter C.B. Phillips & Jun Yu, 2017. "Random Coefficient Continuous Systems: Testing for Extreme Sample Path Behaviour," Cowles Foundation Discussion Papers 3014, Cowles Foundation for Research in Economics, Yale University.
- Abi-ayad, Ilham & Mourid, Tahar, 2018. "Parametric estimation for non recurrent diffusion processes," Statistics & Probability Letters, Elsevier, vol. 141(C), pages 96-102.
- Yasutaka Shimizu, 2012. "Estimation of parameters for discretely observed diffusion processes with a variety of rates for information," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 64(3), pages 545-575, June.
- Löcherbach, Eva & Loukianova, Dasha, 2008. "On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions," Stochastic Processes and their Applications, Elsevier, vol. 118(8), pages 1301-1321, August.
- D. Loukianova & O. Loukianov, 2008. "Deterministic equivalents of additive functionals of recurrent diffusions and drift estimation," Statistical Inference for Stochastic Processes, Springer, vol. 11(2), pages 107-121, June.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Reinhard Höpfner & Carina Zeller, 2018. "LAMN in a class of parametric models for null recurrent diffusions," Statistical Inference for Stochastic Processes, Springer, vol. 21(2), pages 399-413, July.
- D. Loukianova & O. Loukianov, 2008. "Deterministic equivalents of additive functionals of recurrent diffusions and drift estimation," Statistical Inference for Stochastic Processes, Springer, vol. 11(2), pages 107-121, June.
- Löcherbach, Eva & Loukianova, Dasha, 2008. "On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions," Stochastic Processes and their Applications, Elsevier, vol. 118(8), pages 1301-1321, August.
More about this item
Keywords
diffusions; null recurrence; limit theorems; parametric inference; semiparametric model; LAMN; convolution theorem; local asymptotic minimax bound;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sistpr:v:6:y:2003:i:1:p:25-42. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.